MathSciNet Relay Station
MathSciNet bibliographic data
MR1917051 (2003e:53103) 53D10 (57R25 58A17 58A30)
Adachi, Jiro Engel structures with trivial characteristic foliations. Algebr. Geom. Topol. 2 (2002), 239–255 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement